# SDR A6WA201140244

- Difficulty date: March 1, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 17,795 hours, 16,843 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL CUT OUT FOR 510AB HAS FRETTING CORROSION.  REPAIRED CUT OUT CORROSION AT PANEL 510AB IAW REO 601R-57-21-030, REV H.
